# SDR SCNA20230425137

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 55,970 hours, 21,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE GIRT BAR BRACKET RIVETS LOOSE.  INSTALLED 2 EACH RIVETS REF. SRM 51-40-02.
